American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] Ivar Ekeland and Walter Schachermayer. Optimal transport and the geometry of $L^{1}(\mathbb{R}^d)$. Proc. Amer. Math. Soc. 142 (2014) 3585-3596.
Abstract, references, and article information   
View Article: PDF

[2] Anna Kamińska and Han Ju Lee. Banach-Saks properties of Musielak-Orlicz and Nakano sequence spaces. Proc. Amer. Math. Soc. 142 (2014) 547-558.
Abstract, references, and article information   
View Article: PDF

[3] Leandro Candido and Elói Medina Galego. A weak vector-valued Banach-Stone theorem. Proc. Amer. Math. Soc. 141 (2013) 3529-3538.
Abstract, references, and article information   
View Article: PDF

[4] Lixin Cheng, Duanxu Dai and Yunbai Dong. A sharp operator version of the Bishop-Phelps theorem for operators from $\ell_1$ to CL-spaces. Proc. Amer. Math. Soc. 141 (2013) 867-872.
Abstract, references, and article information   
View Article: PDF

[5] Elói Medina Galego and James N. Hagler. Copies of $c_{0}(\Gamma)$ in $C(K, X)$ spaces. Proc. Amer. Math. Soc. 140 (2012) 3843-3852.
Abstract, references, and article information   
View Article: PDF

[6] O. F. K. Kalenda and J. Spurný. On a difference between quantitative weak sequential completeness and the quantitative Schur property. Proc. Amer. Math. Soc. 140 (2012) 3435-3444.
Abstract, references, and article information   
View Article: PDF

[7] Elói Medina Galego and Ronald Paternina Salguedo. Geometric relations between spaces of nuclear operators and spaces of compact operators. Proc. Amer. Math. Soc. 140 (2012) 1643-1658. MR 2869149.
Abstract, references, and article information   
View Article: PDF

[8] John Mallet-Paret and Roger D. Nussbaum. Inequivalent measures of noncompactness and the radius of the essential spectrum. Proc. Amer. Math. Soc. 139 (2011) 917-930. MR 2745644.
Abstract, references, and article information   
View Article: PDF

[9] Elói Medina Galego. On spaces of compact operators on $C(K, X)$ spaces. Proc. Amer. Math. Soc. 139 (2011) 1383-1386. MR 2748430.
Abstract, references, and article information   
View Article: PDF

[10] A. Godard. Tree metrics and their Lipschitz-free spaces. Proc. Amer. Math. Soc. 138 (2010) 4311-4320. MR 2680057.
Abstract, references, and article information   
View Article: PDF

[11] Paul Lewis, Kimberly Muller and Andy Yingst. Errata to ``Vector measures and the strong operator topology''. Proc. Amer. Math. Soc. 138 (2010) 3391-3391. MR 2653967.
Abstract, references, and article information   
View Article: PDF

[12] Elói Medina Galego. Complete isomorphic classifications of some spaces of compact operators. Proc. Amer. Math. Soc. 138 (2010) 725-736. MR 2557189.
Abstract, references, and article information   
View Article: PDF

[13] Elói Medina Galego. On isomorphic classifications of spaces of compact operators. Proc. Amer. Math. Soc. 137 (2009) 3335-3342. MR 2515403.
Abstract, references, and article information   
View Article: PDF

[14] Paul Lewis, Kimberly Muller and Andy Yingst. Vector measures and the strong operator topology. Proc. Amer. Math. Soc. 137 (2009) 2345-2350. MR 2495268.
Abstract, references, and article information   
View Article: PDF

[15] Sylvain Delpech. A short proof of Pitt's compactness theorem. Proc. Amer. Math. Soc. 137 (2009) 1371-1372. MR 2465661.
Abstract, references, and article information   
View Article: PDF

[16] Christian Samuel. On spaces of operators on $C(Q)$ spaces ($Q$ countable metric space). Proc. Amer. Math. Soc. 137 (2009) 965-970. MR 2457436.
Abstract, references, and article information   
View Article: PDF

[17] Gerrit van Dijk and Michael Pevzner. $H^*$-algebras and quantization of para-Hermitian spaces. Proc. Amer. Math. Soc. 136 (2008) 2253-2260. MR 2383532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] F. Baudier and G. Lancien. Embeddings of locally finite metric spaces into Banach spaces. Proc. Amer. Math. Soc. 136 (2008) 1029-1033. MR 2361878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Antonio Aizpuru, Francisco J. García-Pacheco and Consuelo Pérez-Eslava. Matrix summability and uniform convergence of series. Proc. Amer. Math. Soc. 135 (2007) 3571-3579. MR 2336572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William B. Johnson and Narcisse Randrianantoanina. On complemented versions of James's distortion theorems. Proc. Amer. Math. Soc. 135 (2007) 2751-2757. MR 2317949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Jan J. Dijkstra and Jan van Mill. A counterexample concerning line-free groups and complete Erdos space. Proc. Amer. Math. Soc. 134 (2006) 2281-2283. MR 2213700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. Fabian and V. Zizler. A ``nonlinear'' proof of Pitt's compactness theorem. Proc. Amer. Math. Soc. 131 (2003) 3693-3694. MR 1998188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marian Nowak. Conditional weak compactness in vector-valued function spaces. Proc. Amer. Math. Soc. 129 (2001) 2947-2953. MR 1840098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Fernando Mayoral. Compact sets of compact operators in absence of $l^{1}$. Proc. Amer. Math. Soc. 129 (2001) 79-82. MR 1784015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Patrick N. Dowling and Narcisse Randrianantoanina. Asymptotically isometric copies of $\ell ^{\infty }$ in Banach spaces and a theorem of Bessaga and Pelczynski. Proc. Amer. Math. Soc. 128 (2000) 3391-3397. MR 1690984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ignacio Villanueva. Completely continuous multilinear operators on $C(K)$ spaces. Proc. Amer. Math. Soc. 128 (2000) 793-801. MR 1670435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yong Zhang. Nilpotent ideals in a class of Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 3237-3242. MR 1605957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alfredo N. Iusem, Carlos A. Isnard and Dan Butnariu. A mixed Hölder and Minkowski inequality. Proc. Amer. Math. Soc. 127 (1999) 2405-2415. MR 1487373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Janusz Grabowski. Homotopically non-trivial additive subgroups of Hilbert spaces. Proc. Amer. Math. Soc. 127 (1999) 1563-1565. MR 1653394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. Androulakis. A counterexample to a question of R. Haydon, E. Odell and H. Rosenthal. Proc. Amer. Math. Soc. 126 (1998) 1425-1428. MR 1452791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 57 found      Go to page: 1 2